Eine Verallgemeinerung der Remakschen Zerlegung

Szép, Jenő and Rédei, László: Eine Verallgemeinerung der Remakschen Zerlegung. Acta scientiarum mathematicarum, (15). pp. 85-86. (1953)

[img] Cikk, tanulmány, mű
math_015_085-086.pdf

Download (759kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1953
Volume: 15
Page Range: pp. 85-86
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 85. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13731

Actions (login required)

View Item View Item